# SDR RAAA98B1090

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 506.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO LOADING AT ANC 1.25 INCH BY 2 INCH HOLE PUNCTURED IN BS 506.5 FUSELAGE SKIN BETWEEN STR 20L AND 21L.  REPAIRED PER SRM 53-30-3, FIG 1 M-54 NR 1.
